Secant varieties of toric varieties arising from simplicial complexes

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

KHADAM, M. Azeem, Mateusz MICHALEK, Piotr ZWIERNIK, 2020. Secant varieties of toric varieties arising from simplicial complexes. In: Linear Algebra and its Applications. Elsevier. 588, pp. 428-457. ISSN 0024-3795. eISSN 1873-1856. Available under: doi: 10.1016/j.laa.2019.12.008

@article{Khadam2020Secan-52207, title={Secant varieties of toric varieties arising from simplicial complexes}, year={2020}, doi={10.1016/j.laa.2019.12.008}, volume={588}, issn={0024-3795}, journal={Linear Algebra and its Applications}, pages={428--457}, author={Khadam, M. Azeem and Michalek, Mateusz and Zwiernik, Piotr} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/52207"> <dcterms:abstract xml:lang="eng">Motivated by the study of the secant variety of the Segre-Veronese variety we propose a general framework to analyze properties of the secant varieties of toric embeddings of affine spaces defined by simplicial complexes. We prove that every such secant is toric, which gives a way to use combinatorial tools to study singularities. We focus on the Segre-Veronese variety for which we completely classify their secants that give Gorenstein or Q-Gorenstein varieties. We conclude providing the explicit description of the singular locus.</dcterms:abstract> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Zwiernik, Piotr</dc:contributor> <dc:contributor>Michalek, Mateusz</dc:contributor> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:title>Secant varieties of toric varieties arising from simplicial complexes</dcterms:title> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-12-21T13:17:45Z</dc:date> <dc:creator>Michalek, Mateusz</dc:creator> <dc:language>eng</dc:language> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Zwiernik, Piotr</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-12-21T13:17:45Z</dcterms:available> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/52207"/> <dcterms:issued>2020</dcterms:issued> <dc:rights>terms-of-use</dc:rights> <dc:contributor>Khadam, M. Azeem</dc:contributor> <dc:creator>Khadam, M. Azeem</dc:creator> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account